# SDR AWXA0000649

- Difficulty date: September 21, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 51,613 hours, 31,882 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 6521631
- Condition: Bent
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, E&E COMPARTMENT DOOR OUTER SKIN RT EDGE BENT WITH 2 INCH GOUGE.  CUT OUT DAMAGE, FABRICATED REPAIR FILLER AND DOUBLER, INSTALLED REPAIR PARTS IAW 737 SRM 51-40-02 AND 52-00-02 FIG 202.
